MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT
Model Number PHA04416
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to infection revision njr number: (b)(4), side:l, primary asa: p2 - mild disease not incapacitating.Mhra reference no: (b)(4).

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10941175
Report Number3010536692-2020-00726
Device Sequence Number3186855
Product Code LZO
UDI-Device IdentifierM684PHA044161
UDI-PublicM684PHA044161
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04416
Device Catalogue NumberPHA04416
Device Lot Number1508769
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date02/01/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;